# SDR ASAA2024122754952

- Difficulty date: December 27, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,723 hours, 18,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR VERY HARD TO CLOSE FROM OUTSIDE OR INSIDE. GROUNDED - YES. FOLLOWED FIM 52-10 TASK 810. PERFORMED FWD L-1 DOOR ADJUSTMENTS PER AMM 52-11-00 A - I, K,L,R,T. ACCOMPLISHED ON ADJUSTMENT OF GUIDE ARM REF AMM 52-11-00-820-28. ADJUSTED HORIZONTAL CONTROL ROD REF AMM 52-11-00-820-016. ADJUSTED STOP PINS REF AMM 52-11-00-820-026.
